MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0MM REAMER HEAD-STERILE FOR REAMER/IRRIGATOR/ASPIRATOR

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 12.0MM REAMER HEAD-STERILE FOR REAMER/IRRIGATOR/ASPIRATOR
Model Number 352.250S
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional procode: hrx.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021 during an unknown procedure, the tip of the ria drive shaft broke inside the 12.0mm reamer head.The broke shaft was removed and all fragments were easily retrieved.The procedure was successfully completed using another ria shaft from the set with another reamer head.There was a surgical delay of approximately two (2) minutes while changing reamer shafts.This report is for one (1) 12.0mm reamer head-sterile for reamer/irrigator/aspirator.This is report 1 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: h3, h4, h6: manufacturing location: supplier ¿ mark two engineering / inspected and packaged by: monument.Release to warehouse date: 11-aug-2020 expiration date: 30-jun-2029.Part number: 352.250s, 12.0mm reamer head-sterile for reamer/irrigator/aspirator lot number: 58p6265 (sterile) production order traveler met all inspection acceptance criteria.Inspection sheet, incoming final inspection met all inspection acceptance criteria.Certificate of compliance was reviewed and determined to be conforming.Certification for heat treat was reviewed and determined to be conforming.Certificate of analysis was reviewed and determined to be conforming.Raw material certification was reviewed and determined to be conforming.Packaging label log (pll) lppf, lmd was reviewed and determined to be conforming.Packaging bom was reviewed and determined to be conforming with no deviations to normal packaging identified.This lot met all dimensional, visual, sterility and packaging criteria at the time of release with no issues documented during the inspection or release of the product that would contribute to this complaint condition.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
12.0MM REAMER HEAD-STERILE FOR REAMER/IRRIGATOR/ASPIRATOR
Common Device Name
REAMER
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12468280
Report Number2939274-2021-05412
Device Sequence Number19777987
Product Code HTO
UDI-Device Identifier10886982194428
UDI-Public10886982194428
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K111437
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number352.250S
Device Catalogue Number352.250S
Device Lot Number58P6265
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer09/27/2021
Initial Report FDA Received Date09/14/2021
Supplement Report FDA Received Date10/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DRIVE SFT-MINIMUM 520 LNTH-FOR USE RIA; DRIVE SFT-MINIMUM 520 LNTH-FOR USE RIA
Patient Age28 YR